| Model Number |
M5PIVL7060 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device referenced in this report was not returned to shockwave medical, inc.Therefore, a physical examination cannot be performed.The cause of the detachment could not be definitively determined.There was no patient harm reported.Shockwave medical has controls in place to ensure devices are built to approved procedures and meet lot release acceptance criteria prior to being distributed.A review of the manufacturing and test documentation for subject lot does not reveal any issues with the manufacturing of the device.The device passed all of shockwave medical, inc.Acceptance criteria prior to shipping.
Event or Problem Description
A shockwave m5+ peripheral intravascular lithotripsy (ivl) catheter was used to treat a lesion in the superficial femoral artery (sfa).The balloon tore during advancement through the sheath.The detachment occurred inside the patient, but the detached component was successfully retrieved using a balloon that degloved the catheter, leaving no fragments behind.There were no ivl pulses that were delivered, and the procedure was completed with percutaneous transluminal angioplasty (pta).There was no reported patient harm.